# SDR QXEA9700298

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840PH
- Make and model: Dhav DHC8102
- Aircraft serial: 74
- System (JASC): 2612 · Fire Detection
- Part: Fire Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE DETECTION FAULT B ILLUMINATED.  PLACED ON MEL.  AIRCRAFT RETURNED TO SERVICE.
